# SDR SWAA2012120310128

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: 65C34678
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING RUB STRIP AT L-25R IS CORRODED.  PRIMED EXPOSED MATERIAL ON LEFT WING FWD L/E OF VORTION IAW B717 SRM 51-10-04 PG 19-20 PAR 15.
